Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Dana

    Was in to see my doc this morning, he’s a regular doc but very knowledgeable on Graves’, Loves to talk about it too! (I’m lucky).

    He says that just about anything can happen as a side effect of the Graves’, there is so much involved that isn’t known about.

    I don’t like to call the eye problems a “side effect” since it is a major problem on its own, sometimes even if the thyroid is ok, like mine is.

    Bruce

    Anonymous
    Post count: 93172

    I been a GD suffer for over five yeras and I been through it all!
    Recently, after five mammograms, I been told that I have
    calcifications in one of my breast.

    I was wondering if any one else has had this problem since
    having GD?
    Eye problems seems to be a very common side effect of this
    disorder..I have no problem in thinking that many of our
    present problems are directly related to the disorder and the
    medications being taken. This side effect are different in many
    situations but there are the basic symtoms most of us seem to share.

    I’ve had enough Radioactive material placed in my body …that I
    thought about calling the Power Co. and telling them I wanted to
    change to my own self powered Nuclear Generator!!

    LET”S JUST KEEP THE FAITH AND TRY TO BE SUPPORTIVE
    TO EACH OTHER…Some days the dog bites you and other days
    you get to bite the dog!!

    DV

    Anonymous
    Post count: 93172

    I just found out today (2 hrs. ago) that I have Graves disease so I thought I would check out the internet to some info on it & well I was wondering what RAI is. My doctor did not discuss the disease nor did he give me any options. The prescription has been phoned in: Propylthiouraxil. The whole thing took about 5 minutes on the phone. I am still reeling in disbelief but happy that I’m not going nuts. I pick up my medicication after work and am suppose to start taking it right away. Knowing what you know now, where would you start if you were totaly clueless. I’m really nervous about just plunging in without knowing what the ramifications are of taking this medication.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.